Irreducible complexity of iterated symmetric bimodal maps.

Lampreia, J.P.; Severino, R.; Sousa Ramos, J.

Discrete Dynamics in Nature and Society (2005)

  • Volume: 2005, Issue: 1, page 69-85
  • ISSN: 1026-0226

How to cite

top

Lampreia, J.P., Severino, R., and Sousa Ramos, J.. "Irreducible complexity of iterated symmetric bimodal maps.." Discrete Dynamics in Nature and Society 2005.1 (2005): 69-85. <http://eudml.org/doc/126295>.

@article{Lampreia2005,
author = {Lampreia, J.P., Severino, R., Sousa Ramos, J.},
journal = {Discrete Dynamics in Nature and Society},
keywords = {interval maps; bimodal family of maps; symbolic dynamic; periodic orbits of critical points; bimodal kneading sequences; Markov shifts},
language = {eng},
number = {1},
pages = {69-85},
publisher = {Hindawi Publishing Corporation, New York},
title = {Irreducible complexity of iterated symmetric bimodal maps.},
url = {http://eudml.org/doc/126295},
volume = {2005},
year = {2005},
}

TY - JOUR
AU - Lampreia, J.P.
AU - Severino, R.
AU - Sousa Ramos, J.
TI - Irreducible complexity of iterated symmetric bimodal maps.
JO - Discrete Dynamics in Nature and Society
PY - 2005
PB - Hindawi Publishing Corporation, New York
VL - 2005
IS - 1
SP - 69
EP - 85
LA - eng
KW - interval maps; bimodal family of maps; symbolic dynamic; periodic orbits of critical points; bimodal kneading sequences; Markov shifts
UR - http://eudml.org/doc/126295
ER -

NotesEmbed ?

top

You must be logged in to post comments.